advertisement
Question
Posted by: Pikes | 2008/10/13

Leaving the pill

Ek het so 3maande gelede Melodene gelos omdat dit vir my vreeslik baie kopsere gegee het. Ek kry die laaste tyd baie seer tepels en ek het dit nooit gehad nie. Ek het ' n paar jaar al ' n wit afskeiding op my broekie (dik, melkerig). Ek weet ek moet na Ginokoloog toe gaan, maar ek baie skrikkerig. Ek het so 2weke terug gemenstrueer en ek kry die vreeslikste pyne (weet nie of ek ovuleer nie), maar dis vreeslik pynlik. Wat kan die oorsaak wees van die afskeiding, seer borste en die vreeslike pyn?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The discharge may be thrush. The other symptoms may well be related to ovulation and hormonal changes, which do not occur on the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement